# SDR AALA202208116453

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777
- Aircraft serial: 29583
- Aircraft time: 89,256 hours, 11,319 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-1L DOOR IS HARD TO OPEN. LUBED DOOR AT LAVATORY 4F-1L IN ACCORDANCE WITH AMM 25-41-00.
